MOTIVIC COHOMOLOGY OF FAT POINTS IN MILNOR RANGE

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 126
  • Download : 0
We introduce a new algebraic-cycle model for the motivic cohomology theory of truncated polynomials $k[t]/(t^m)$ in one variable. This approach uses ideas from the deformation theory and non-archimedean analysis, and is distinct from the approaches via cycles with modulus. We compute the groups in the Milnor range when the base field is of characteristic 0, and prove that they give the Milnor $K$-groups of $k[t]/(t^m)$, whose relative part is the sum of the absolute Kähler differential forms.
Publisher
UNIV BIELEFELD
Issue Date
2018-06
Language
English
Article Type
Article
Citation

DOCUMENTA MATHEMATICA, v.23, pp.759 - 798

ISSN
1431-0643
DOI
10.25537/dm.2018v23.759-798
URI
http://hdl.handle.net/10203/246347
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0